MathSciNet Relay Station
MathSciNet bibliographic data
MR2199394 37C40 (28D05 37A05 37C30 37D35)
Demers, Mark F.; Young, Lai-Sang Escape rates and conditionally invariant measures. Nonlinearity 19 (2006), no. 2, 377–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement